Volume 12, Issue Supplement 1, January 2005, Pages 43 - 49
Singular Scattering Matrices
Available Online 1 January 2005.
- https://doi.org/10.2991/jnmp.2005.12.s1.4How to use a DOI?
- A nonlinear integrodifferential equation is solved by the methods of S-matrix theory. The technique is shown to be applicable to situations in which the effective potential is singular.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - David Atkinson PY - 2005 DA - 2005/01 TI - Singular Scattering Matrices JO - Journal of Nonlinear Mathematical Physics SP - 43 EP - 49 VL - 12 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s1.4 DO - https://doi.org/10.2991/jnmp.2005.12.s1.4 ID - Atkinson2005 ER -